### **REPORT**

### **TECHNICAL EVENING LECTURE**







INDIAN CONCRETE
INSTITUTE
BANGALORE CENTRE

Department of Civil Engineering, JSS Academy of Technical Education, Bengaluru ASSOCIATION OF CONSULTING CIVIL ENGINEERS (INDIA) BANGALORE CENTRE

Cordially invite the Members of ICI, ACCE(I), JSSATE, Members of Construction Industry Fraternity and Academia to the technical talk.

construction made y tracernity and readernia to the teenment tank					
Speaker-1	Topic:  "LIGHT WEIGHT, DURABLE, COST-EFFECTIVE HOUSING STRUCTURES"  By Dr. R. Gopalan,  Director & CEO, RV-TIFAC Composites Design Centre, established by Government of India in Bangalore.				
Date	Friday, 16th-September-2022 Time: 06.00 – 8.00 PM High Tea: 6:00 – 6:30 PM				
Venue	JSS Academy of Technical Education, Bengaluru, Seminar Hall-1, Academic Block A, JSS Campus, Kengeri-Uttarahalli Main Road, Bengaluru-560060.				
Er H D Girich	Er Shrikant Dr Rhimason Dr Santhoch R S Er Aiitku	mar Er Subac D			

Er. H R Girish	Er.Shrikant Channal	Dr. Bhimasen Soragaon	Dr Santhosh B S	Er. Ajitkumar S M	Er. Suhas R
Hon.Chairman, ICI-BENC	Hon.Chairman, ACCE-BLR	Principal, JSSATE	Head-Civil Engg. Dept, JSSATE	Hon.Secretary, ACCE-BLR	Hon.Secretary, ICI-BENC

REGISTRATION IS FREE but <u>REGISTRATION IS A MUST</u>. SEATS ARE LIMITED. Please use the following link to Register: Google form link:

https://forms.gle/hFVErqefoyJ5wi95A

#### Indian Concrete Institute - Bengaluru Centre, Karnataka

No. 2, UVCE Alumni Association Building, KR Circle, Bengaluru 560 001

Phone no: 080-2222 4803, 08951607887 / Email id: icikbc@gmail.com / website: www.icikbc.org

#### Association of Consulting Civil Engineers (India) - Bengaluru Centre

A-21, A Block, 2nd Floor, Brigade MM Industrial Complex, K.R. Road, Near Yediyur Circle, Bangalore 560 070. Phone: +91-80-26770365, +91-80-26770366, Email: admin@acce.in; Website: www.acce.in accewebsite

#### JSS Academy of Technical Education, Bengaluru.

Uttarahalli-Kengeri Main Road, Srinivasapura Post, Bengaluru 560 060. Phone no: 080- 28612565/28611702/ Email id: info@issateb.ac.in / website: www.issateb.ac.in

The program began with Welcome address by Chairman Er.H.R.Girish wherein the importance of professionals and Civil Engineers embracing of new and emerging technologies was highlighted. The Chairman briefed about the activities of ICI and welcomed one and all to enroll as members and take active part in various activities of ICI. Evening Technical Lecture In association with ICI-Bengaluru Centre, Association Of Consulting Civil Engineers (INDIA) Bangalore Centre. The technical session given by Dr. R. Gopalan, Presentation on "LIGHT WEIGHT, DURABLE, COST-EFFECTIVE HOUSING STRUCTURES". Organised by Department of Civil Engineering, JSS Academy of Technical Education, Bengaluru. On Friday, 16th September 2022.



Vote of thanks given by: Er. Ajitkumar SM, Secretary ACCE(I)-BENC thanked all the members present in the evening technical lecture program & also thanked the Dignitaries on Dias, Speakers and Coordinators of ICI-BENC, ACCE(I) & JSSATE, to conduct the program successfully & delivered the vote of thanks. The technical lecture witnessed 120 plus enthusiastic participation by delegates through interactive sessions. At the end of the session, Delegates were appreciative of the way the program was conducted and tangible advantages that they derived.

# "TECHNICAL EVENING LECTURE"

On Friday, 16<sup>th</sup> September 2022, timing 6.30 pm to 8.00 pm.

JSS Academy of Technical Education, Bengaluru,

Seminar Hall-1, Academic Block A,

JSS Campus, Kengeri-Uttarahalli Main Road, Bengaluru-560060.

## PROGRAMME SCHEDULE

CLAN Desired Times and The Control of the Control o						
SI. No	Duration	Timing	Details of program			
1	30 min	6.00 pm - 6.30 pm	Registration			
2	5 min	6.30 pm – 6.35 pm	Invocation			
3	5 min	6.35 pm – 6.40 pm	Welcome address by: Er. H R Girish, Hon. Chairman ICI(BENC)			
4	10 min	6.40 pm – 6.50 pm	Address about professionalism by Er. Shrikant Channal, Chairman, ACCE-(I) - BLR			
5	5 min	6.50 pm – 2.55 pm	Introduction of Speaker by Er. Ajit Kumar, Secretary, ACCE-(I) - BLR			
6	50 min	6.55 pm – 7.45 pm	Technical Lecture by: Dr. R. Gopalan, Director & CEO, RV-TIFAC Composites Design Centre, established by Government of India in Bangalore.			
7	15 min	7.45 pm – 8.00 pm	Q&A session			
8	10 min	8.00 pm – 8.10 pm	Felicitation Dr. R. Gopalan Dr. Bhimasen Soragaon			
9	5 min	8.10 pm – 8.15 pm	Vote of thanks by: Er. Suhas Ramachandra, Hon. Secretary ICI (BENC)			
10	8.15 pm		National Anthem.			